# SDR COMA0160475

- Difficulty date: July 13, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N776CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 5,243 hours, 5,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG CEILING LIGHT AT ROW 5 IS INOPERABLE.  REPLACED THE LIGHT BULB.
